# SDR ASAA2019010527687

- Difficulty date: January 5, 2019
- Submitted: January 8, 2019
- Operation: Air carrier
- Aircraft: N423AS
- Make and model: Boeing 737990ER
- Aircraft serial: 35206
- Aircraft time: 22,537 hours, 7,421 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AFTER LANDING F/O'S SIDE VTK FLAG ILLUMINATED. IT RECOVERED MOMENTARILY AND THEN CAME BACK ON. GROUNDED - YES. ALIGNED ADIRU'S, NO VTK FLAG PRESENT ON F/O ND. CHECKED INFLIGHT FAULTS AND RT FMC SHOWS PGM FAULT ON GRD AT 05:41Z TIME OF LANDING. PERFORMED FIM 34-61 TASK 807, FMC PROMPT IS STABLE AND SHOWING ON F/O MCDU.
